MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER 36/E

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER 36/E
Model Number 01.32.3644HCAT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 march 2021.Lot 168489: (b)(4) items manufactured and released on 08-mar-2017.Expiration date: 2022-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly 2 years and 2 months after primary.The surgery was completed successfully.

Brand Name
LINER: MPACT HOODED PE HC LINER 36/E
Common Device Name
HOODED PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11723874
Report Number3005180920-2021-00327
Device Sequence Number3830936
Product Code LPH
UDI-Device Identifier07630030812101
UDI-Public07630030812101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2022
Device Model Number01.32.3644HCAT
Device Catalogue Number01.32.3644HCAT
Device Lot Number168489
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;